# SDR SWAA2023033013008

- Difficulty date: March 7, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED; BS360 R/H; STR 8R<[01] REMOVED STRINGER CLIP AT BS 360 R/H S-8R IAW SRM 51-40-02-0G-0;[02] INSTALLED NEW STRINGER CLIP ON BS360RH; STR 8RH P/N 141A1250-29 LOT 1521049-2 IAW SRM 51-40-02 AND EA 23-153-00826;[03] VERIFIED CORRECTIVE ACTION 2.
